×

Found 83 Documents (Results 1–83)

Singular degenerate problems occurring in atmospheric dispersion of pollutants. (English) Zbl 1319.35278

Cepedello Boiso, Manuel (ed.) et al., Concrete operators, spectral theory, operators in harmonic analysis and approximation. 22nd international workshop in operator theory and its applications, IWOTA 11, Sevilla, Spain, July 3–9, 2011. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0647-3/hbk; 978-3-0348-0648-0/ebook). Operator Theory: Advances and Applications 236, 455-461 (2014).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Fixed point theory in ordered sets and applications. From differential and integral equations to game theory. (English) Zbl 1209.47001

New York, NY: Springer (ISBN 978-1-4419-7584-3/hbk; 978-1-4419-7585-0/ebook). xiv, 477 p. (2011).
PDFBibTeX XMLCite
Full Text: DOI

Generalized Ornstein-Uhlenbeck processes on separable Banach spaces. (English) Zbl 1168.60016

Dalang, Robert C. (ed.) et al., Seminar on stochastic analysis, random fields and applications V. Proceedings of the 5th seminar, Centro Stefano Franscini, Ascona, Switzerland, May 30 to June 3, 2005. Basel: Birkhäuser (ISBN 978-3-7643-8457-9/hbk). Progress in Probability 59, 261-274 (2008).
PDFBibTeX XMLCite

On uniform approximation in \(\mathbb R^2\) of continuous Banach-valued functions. (English. Russian original) Zbl 1108.41016

Vestn. St. Petersbg. Univ., Math. 38, No. 2, 8-21 (2005); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 38, No. 2, 11-24 (2005).
MSC:  41A45 41A65 26B30
PDFBibTeX XMLCite

Multidimensional Tauberian theorems for generalized functions with values in Banach spaces. (English. Russian original) Zbl 1084.46029

Sb. Math. 194, No. 11, 1599-1646 (2003); translation from Mat. Sb. 194, No. 11, 17-64 (2003).
PDFBibTeX XMLCite
Full Text: DOI

Spaces of Banach-valued holomorphic functions in the polydisk in connection with their boundary values. (English) Zbl 0964.46015

Kajiwara, Joji (ed.) et al., Finite or infinite dimensional complex analysis. Proceedings of the seventh international colloquium, Fukuoka, Japan, 1999. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 214, 109-124 (2000).
PDFBibTeX XMLCite

On conditions of differentiability almost everywhere for absolutely continuous Banach-valued functions. (English. Russian original) Zbl 0961.26012

Mosc. Univ. Math. Bull. 54, No. 4, 29-32 (1999); translation from Vestn. Mosk. Univ., Ser I 1999, No. 4, 50-53 (1999).
MSC:  26E20 46G05 28B05
PDFBibTeX XMLCite

A descriptive definition of a vector-valued nonlinear integral. (English) Zbl 0851.28006

Nguyen Huu Anh (ed.) et al., Analysis and mechanics of continuous media. Proceedings of an international conference, HoChiMinh City, December 27-29, 1995 in honor of D. D. Ang. HoChiMinh City: Vietnamese Mathematical Society, Publ. HoChiMinh City Math. Soc. 3, 98-102 (1995).
MSC:  28B05 26A39
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field